# SDR CALA2013111292877

- Difficulty date: November 7, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,228 hours, 21,446 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK TEST FAILED.   INSTALLED JUMPER AT DOOR 1L SLIDE IAW MT33-001 & TEST PASSED.   REPLACED SLIDE IAW AMM 25 62-44-400 FOR NR 1L MED.  OPS CHECKED GOOD.
